# SDR ASAA2019070329904

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 46,410 hours, 13,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EXIT SIGN OVER SEAT 16A FELL OFF. GROUNDED - YES. REINSTALLED EXIT SIGN OVER SEAT 16A , OPS CHECK NORMAL.
